# SDR SWIA202161689

- Difficulty date: April 28, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE LH AILERON PCU LINKS AND REPLACE THE SPHERICAL BALLS (IAW CMM 27-14-01) THEN REINSTALL THE LINKS (IAW AMM 27-14-15-000-801)    (C-CHECK RO 10/07/2021)   REMOVED LH AILERON PCU LINKS AND REPLACED THE SPHERICAL BALLS IAW GOODRICH AEROSPACE CMM 27-14-01 THEN REINSTALLED THE LINKS IAW CRJ 200 AMM 27-14-15-400-801. REF CONTINUATION CARD AND SKYWEST CARDS 27-900-1003-SKY FOR DETAILS OF WORK PERFORMED.
